I have been taking Effexor XR for about 6 months now, and the last couple of months I've noticed that my IBS-C (constipation) had gotten notably worse. Has anyone else had this happen to them when on Effexor? I'm trying to pinpoint the cause.
CareBear34; Sorry really not a great answer here it does list both constipation or Diarrhea and also says they should regulate themselves. You may see how long before you go to the doctor so you can ask what you should do. But most the times if you were going to get it from the Effexor or you would have gotten this problem right off, Not have it start 6 months later. You should keep thinking about any other changes you might have had even if over the counter, Or in your diet And if it does not get any better give you doctor a call. We are all different so you never really know. Best of luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 6 answers
Posted 21 Oct 2011 • 3 answers
Posted 23 Dec 2015 • 1 answer
Posted 3 Oct 2017 • 0 answers
Posted 3 Nov 2017 • 0 answers